# SDR DALA2025021101072

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 101,725 hours, 46,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 2L DOOR SLIDE ARM LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR TRACK. 2L DOOR SLIDE LIGHT OPS NRML. (7112310)
